# SDR UALA2011111406208

- Difficulty date: November 13, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,265 hours, 11,528 cycles
- Engine: Pwa PW4056
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Shorted
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP CB S11 ENG BLEED CONT POPPED.  FOUND 2 WIRES APPROXIMATELY 8" FROM PRESS REGULATING VALVE CONTROLLER CHAFING AND SHORTING.  REPAIRED WIRES WITH ENVIRONMENTAL SPLICES, CB NOW OK.  RAN ENGINE PER JRH, CHECKS OK.
